Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 79, NWS Jackson, KY

August 3, 2015Bath County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 3, 2015, 10:34 PM EDT for Bath County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 10:34 PM EDT (02:34 UTC)
Expired
Aug 4, 2015, 1:30 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Bath County, KY

The radar

The Jackson,KY radar (KJKL), 62 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1195 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WGUS53 KJKL 040234
FFWJKL
KYC011-040530-
/O.NEW.KJKL.FF.W.0079.150804T0234Z-150804T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1034 PM EDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL BATH COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 130 AM EDT
    
* AT 1032 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OWINGSVILLE...MARSHALL...SALT LICK...BOURBON FURNACE...PRESTON...
  CROOKS...POLKSVILLE...OLYMPIA SPRINGS...CRAIGS...PEASTICKS AND
  OLYMPIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3812 8359 3802 8362 3803 8366 3802 8368
      3801 8372 3802 8377 3803 8379 3817 8374

$$

AR
1 follow-up statement
085 
WGUS73 KJKL 040527
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
127 AM EDT TUE AUG 4 2015

KYC011-040537-
/O.EXP.KJKL.FF.W.0079.000000T0000Z-150804T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATH KY-
127 AM EDT TUE AUG 4 2015

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL BATH COUNTY WILL EXPIRE
AT 130 AM EDT...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING HAS SUBSIDED...HOWEVER 
SEVERAL ROADS REMAIN CLOSED IN THE WARNED AREA...AND AN AREAL FLOOD 
WARNING REMAINS IN EFFECT UNTIL 945 AM EDT.

LAT...LON 3812 8359 3802 8362 3803 8366 3802 8368
      3801 8372 3802 8377 3803 8379 3817 8374

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 7:30 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Aug 3, 7:30 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
730 PM EDT MON AUG 3 2015

.UPDATE...
ISSUED AT 729 PM EDT MON AUG 3 2015

NO MAJOR CHANGES WERE MADE TO THE FORECAST AT THIS TIME. WILL
CONTINUE TO MONITOR SHOWER AND STORM ACTIVITY THAT IS ONGOING
ACROSS SOUTHERN OHIO AND NORTH CENTRAL KENTUCKY TO SEE HOW MUCH OF
THIS MAKES IT INTO EASTERN KENTUCKY THIS EVENING. WILL ALSO
CONTINUE TO LOOK FOR NEWLY FORMED SHOWERS AND STORMS AS OUTFLOW
FROM EXISTING STORMS PROPAGATE SOUTH INTO OUR AREA. AT THE VERY
LEAST WILL EVENTUALLY NEED TO REMOVE SOME OUTDATED WORDING FROM
THE ZONE FORECAST TEXT PRODUCT.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 319 PM EDT MON AUG 3 2015

THE OUTFLOW BOUNDARY FROM THE EARLY MORNING MCS TO OUR NORTH MOVED
ACROSS AND OUT OF THE FORECAST AREA HELPING TO STABILIZE MUCH OF
EASTERN KY. DESTABILIZATION HAS BEEN OCCURRING SLOWLY...BUT TO
THIS POINT THE INSTABILITY AXIS HAS REMAINED WELL TO THE NORTHWEST
OF THE AREA. THE 18Z MESOANALYSIS SHOWS MLCAPE FROM 2500 TO 3000
J/KG FROM WESTERN KY INTO CENTRAL INDIANA. AT THIS TIME CONVECTION
IS BEGINNING TO DEVELOP OVER CENTRAL INDIANA OUT AHEAD OF A COLD
FRONT THAT IS OVER NW INDIANA. THIS CONVECTION SHOULD DEVELOP
FURTHER OVER THE NEXT COUPLE OF HOURS AND IT IS POSSIBLE THAT AT
LEAST THE NORTHERN PART OF THE FORECAST AREA COULD SEE A FEW
THUNDERSTORMS THIS EVENING. HOWEVER LATEST SHORT RANGE GUIDANCE
TRENDS MAKE THIS A LOW CONFIDENCE PRECIPITATION FORECAST...AND
THUS WILL KEEP PROBABILITIES FOR ANY SHOWERS AND THUNDERSTORMS LOW
FOR THE OVERNIGHT PERIOD. THE BEST CHANCE...BUT STILL ONLY A 30
PERCENT PROBABILITY WILL BE PLACED IN THE NORTHEAST TWO THIRDS OF
THE FORECAST AREA.

THE WEAK COLD FRONT WHICH EXTENDS FROM LAKE HURON TO NORTHWEST
INDIANA WILL MAKE SLOW SOUTHEAST PROGRESS TONIGHT...AND THE
FRONT WILL MOVE INTO KY ON TUESDAY. HOWEVER ANY FORCING WILL
REMAIN MARGINAL...AND WILL ONCE AGAIN CARRY ONLY 20 TO 30 PERCENT
PROBABILITIES OF SHOWERS AND THUNDERSTORMS ON TUESDAY...BUT WITH
THE SLIGHTLY HIGHER CHANCE ACROSS THE SOUTHERN PART OF THE
FORECAST AREA.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 319 PM EDT MON AUG 3 2015

MODELS ARE SHOWING SOME SIGNIFICANT DIFFERENCES NOW IN THE STRENGTH
AND TIMING OF SYSTEMS THROUGH THE REGION. IN GENERAL WE CAN EXPECT
WEST SOUTHWEST FLOW THROUGH ROUGHLY THE FIRST HALF OF THE PERIOD...
BEFORE UPPER LEVEL PATTERN BECOME MORE NORTHWESTERLY FOR THE REMAINDER
OF THE EXTENDED. MODELS SUGGEST TWO MAIN DISTURBANCES THROUGH THE
OHIO VALLEY...THE FIRST WED NIGHT...OR MORE LIKELY THU AND THE
SECOND AT THE VERY END OF THE WEEK...OR POSSIBLY INTO THE WEEKEND.
WHILE TIMING IS SIMILAR THE 12Z GFS IS MUCH LESS AMPLIFIED AND MORE
DISORGANIZED WITH THE MID WEEK STORM SYSTEM WHEN COMPARED WITH THE
0Z ECMWF TO START OUT THE EXTENDED. A QUICK PEAK AT THE 12Z ECMWF
SHOWS THAT IT HAS TRENDED TOWARDS THE GFS A BIT BUT REMAINS
AMPLIFIED ENOUGH TO MAINTAIN A MORE ORGANIZED SFC SYSTEM WEDNESDAY
NIGHT INTO THU.

THE GFS IS CONSIDERABLY FASTER THAN THE 0Z ECMWF WITH THE SECOND
MAIN DISTURBANCE TARGETING OUR AREA WITHIN THE EXTENDED WINDOW...BY
12 HOURS OR MORE AT THE END OF THE WEEK...BEGINNING OF THE WEEKEND.
THE 12Z ECMWF HAS TRENDED WEAKER WITH THIS SECOND DISTURBANCE. A LOW
CONFIDENCE FORECAST SUGGESTS THE BEST APPROACH IS TO RELY HEAVILY ON
MODEL CONSENSUS AND GUIDANCE BLENDS UNTIL MODELS COME INTO BETTER
AGREEMENT.

AT THE SURFACE...UNTIL THE FIRST DISTURBANCE HAS PUSHED OFF TO OUR
EAST LATE IN THE WEEK A LINGERING QUASI/STATIONARY SURFACE BOUNDARY
DRAPED ACROSS THE OHIO VALLEY REGION WILL TEND TO KEEP OUR WEATHER
MORE ACTIVE THAN THE PAST SEVERAL DAYS. MAIN CHALLENGE IS WHERE THIS
BOUNDARY ACTUALLY SETS UP AS MODELS CONTINUE TO DISAGREE WITH
SOUTHERN EXTENT OF THIS SFC FRONTAL ZONE. OVERALL CONFIDENCE IS LOW
IN THE DETAILS OF SENSIBLE WEATHER THOUGH TEMPERATURES WILL MOST
LIKELY BE NEAR TO SLIGHTLY BELOW NORMAL IN GENERAL...WITH A SLIGHTLY
ELEVATED RISK OF POPS WHEN COMPARED WITH NORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 729 PM EDT MON AUG 3 2015

FEATURED VFR CONDITIONS IN THE TAFS THROUGHOUT THE PERIOD FOR ALL
SITES EXCEPT SME...WHICH EXPERIENCED IFR FOG LATE LAST NIGHT INTO
EARLY THIS MORNING. WITH SO MUCH UNCERTAINTY REGARDING THE
COVERAGE OF SHOWERS AND SHOWERS AND STORMS TONIGHT AND
TOMORROW...FELT IT UNNECESSARY TO INCLUDE TS IN THE TAFS AT THIS
TIME. THIS SITUATION WILL NEED TO BE MONITORED OF COURSE...BUT
BASED ON ALL THE LATEST MODEL DATA...IT APPEARS THAT SHOWER AND
STORM COVERAGE TONIGHT AND TOMORROW WILL BE SPARSE.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AR
SHORT TERM...SBH
LONG TERM...RAY
AVIATION...AR
Hazardous weather outlook, Aug 3, 3:57 PM EDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
357 PM EDT MON AUG 3 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-041200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
357 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE TONIGHT.

ANY STORMS THIS EVENING COULD BECOME STRONG TO SEVERE WITH
DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY CONCERNS...MAINLY
NORTH OF THE MOUNTAIN PARKWAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM TUESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR HAIL THAT
OCCUR THIS EVENING.

GREIF/SBH

In the hours before

Local storm report, Aug 3, 9:45 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
945 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     WYOMING                 38.22N 83.70W
08/03/2015                   BATH               KY   911 CALL CENTER

            TREES DOWN ON WYOMING ROAD.

&&

DSTAMPER
Local storm report, Aug 3, 9:47 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
947 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     OLYMPIA SPRINGS         38.06N 83.67W
08/03/2015                   BATH               KY   911 CALL CENTER

            TREES DOWN IN 1700 BLOCK OF HIGHWAY 36W.

&&

DSTAMPER
Local storm report, Aug 3, 10:10 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1010 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND DMG     BURKE                   38.11N 83.04W
08/03/2015                   ELLIOTT            KY   911 CALL CENTER

            TREES DOWN HIGHWAY 706 AND BRUIN HILL AREAS.

&&

DSTAMPER
Special weather statement, Aug 3, 10:18 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1018 PM EDT MON AUG 3 2015

KYZ107-109-110-119-040300-
JOHNSON-MAGOFFIN-MARTIN-FLOYD-
1018 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT JOHNSON...MAGOFFIN...MARTIN...
FLOYD...

AT 1017 PM EDT...A STRONG THUNDERSTORM WAS OVER LICKSBURG...OR NEAR
SALYERSVILLE...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...PRESTONSBURG...SALYERSVILLE...MASON...ALLEN...
BROWNLOW...SWAMP BRANCH...STAFFORDSVILLE...CORN FORK HOLLOW...
GRAYFOX...PERLIE...DAVELLA...BOONS CAMP...BAYS BRANCH...QUOD...
EVER...DOTSON...DICKS CREEK...BALLOT AND TUTOR KEY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 69 AND 76.
 KENTUCKY HIGHWAY 3 IN FLOYD COUNTY BETWEEN MILE MARKERS 1 AND 4.
 KENTUCKY HIGHWAY 3 IN JOHNSON COUNTY  KENTUCKY HIGHWAY 3 IN MARTIN
COUNTY BETWEEN MILE MARKERS 1 AND 7.
 KENTUCKY HIGHWAY 80 IN FLOYD COUNTY BETWEEN MILE MARKERS 12 AND 14.
 U.S. HIGHWAY 23 IN FLOYD COUNTY BETWEEN MILE MARKERS 3 AND 21.
 U.S. HIGHWAY 23 IN JOHNSON COUNTY BETWEEN MILE MARKERS 0 AND 9.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3768 8258 3768 8259 3767 8261 3755 8262
      3775 8317 3788 8309 3787 8306 3787 8300
      3782 8253
TIME...MOT...LOC 0217Z 286DEG 25KT 3780 8307

AR
Special weather statement, Aug 3, 10:29 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1029 PM EDT MON AUG 3 2015

KYZ050>052-060-040315-
BATH-MENIFEE-ROWAN-MONTGOMERY-
1029 PM EDT MON AUG 3 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BATH...MENIFEE...
ROWAN...MONTGOMERY...

AT 1028 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER JUDY...OR
NEAR MOUNT STERLING...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...OWINGSVILLE...FRENCHBURG...MARSHALL...
JEFFERSONVILLE...CAMARGO...WELLINGTON...SHARPSBURG...SALT LICK...
LOWER SPENCER...TABOR...FLAT CREEK...BOURBON FURNACE...PRESTON...
EWINGTON...SIDEVIEW...WALKERS CROSSING...HOPE...STEPSTONE AND
DENNISTON.

THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
106 AND 129.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3809 8339 3805 8342 3804 8343 3801 8344
      3784 8354 3809 8407 3811 8408 3814 8406
      3817 8399 3819 8398 3825 8391
TIME...MOT...LOC 0228Z 295DEG 24KT 3816 8396

AR
Local storm report, Aug 3, 10:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1032 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     HAIL             4 W SALYERSVILLE        37.75N 83.14W
08/03/2015  M0.25 INCH       MAGOFFIN           KY   911 CALL CENTER

            PEA SIZED HAIL ON NEW HIGHWAY 460.

&&

DSTAMPER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:26 PM EDTSevere Thunderstorm WarningJKLBath, Fleming31 min
Aug 3, 8:35 PM EDTSpecial Weather StatementJKLFleming40 min
Aug 3, 8:44 PM EDTSpecial Weather StatementJKLBath46 min
Aug 3, 8:55 PM EDTSpecial Weather StatementJKLFleming35 min
Aug 3, 9:06 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Rowan39 min
Aug 3, 9:15 PM EDTSpecial Weather StatementJKLElliott, Rowan45 min
Aug 3, 9:18 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan117 min
Aug 3, 9:34 PM EDTFlash Flood WarningJKLRowan3 hr
Aug 3, 9:41 PM EDTAreal Flood AdvisoryJKLBath, Montgomery3 hr
Aug 3, 9:44 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery46 min
Aug 3, 10:04 PM EDTFlash Flood WarningJKLBath, Montgomery3 hr
Aug 3, 10:18 PM EDTSpecial Weather StatementJKLJohnson42 min
Aug 3, 10:29 PM EDTSpecial Weather StatementJKLBath, Menifee, Montgomery46 min
Aug 3, 10:55 PM EDTSpecial Weather StatementJKLFloyd, Martin, Pike50 min
Aug 3, 11:15 PM EDTSpecial Weather StatementJKLPowell, Wolfe45 min
Aug 3, 11:19 PM EDTSpecial Weather StatementJKLWolfe26 min
Aug 3, 11:43 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan2 hr
Aug 4, 12:03 AM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Magoffin42 min
Aug 4, 12:44 AM EDTSpecial Weather StatementJKLFloyd, Pike61 min
Aug 4, 12:51 AM EDTAreal Flood WarningJKLBath, Montgomery9 hr
Aug 4, 2:08 AM EDTSpecial Weather StatementJKLClay37 min
Aug 4, 2:45 AM EDTSpecial Weather StatementJKLLeslie45 min
Aug 4, 2:51 AM EDTSpecial Weather StatementJKLElliott24 min
Aug 4, 3:06 AM EDTSpecial Weather StatementJKLJohnson39 min
Aug 4, 3:18 AM EDTSpecial Weather StatementJKLHarlan27 min
Aug 4, 2:55 PM EDTSpecial Weather StatementJKLBreathitt, Knott50 min
Aug 4, 3:16 PM EDTSpecial Weather StatementJKLLeslie44 min
Aug 4, 3:26 PM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more53 hr
Aug 4, 3:27 PM EDTAreal Flood AdvisoryJKLKnott, Leslie, Letcher, Perry2 hr
Aug 4, 3:46 PM EDTSpecial Weather StatementJKLKnott29 min
Aug 4, 3:53 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Letcher, Magoffin, Pike112 min
Aug 4, 4:12 PM EDTSpecial Weather StatementJKLOwsley33 min
Aug 4, 4:25 PM EDTAreal Flood AdvisoryJKLClay, Harlan, Leslie, Letcher, Perry3 hr
Aug 4, 4:36 PM EDTSpecial Weather StatementJKLPulaski24 min
Aug 4, 4:39 PM EDTSevere Thunderstorm WarningJKLPulaski36 min
Aug 4, 4:46 PM EDTSpecial Weather StatementJKLOwsley29 min
Aug 4, 4:48 PM EDTSpecial Weather StatementJKLHarlan42 min
Aug 4, 4:50 PM EDTSevere Thunderstorm WarningJKLBreathitt, Owsley, Perry25 min
Aug 4, 4:55 PM EDTAreal Flood AdvisoryJKLFloyd, Magoffin, Pike3 hr
Aug 4, 5:01 PM EDTAreal Flood AdvisoryJKLLaurel, McCreary, Pulaski, Wayne3 hr
Aug 4, 5:08 PM EDTFlash Flood WarningJKLLaurel, McCreary, Pulaski, Wayne3 hr
Aug 4, 5:10 PM EDTSpecial Weather StatementJKLPulaski35 min
Aug 4, 6:17 PM EDTSpecial Weather StatementJKLEstill, Lee, Owsley, Powell28 min
Aug 4, 7:02 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Lee, Magoffin, Menifee and 2 more3 hr
Aug 4, 7:11 PM EDTSpecial Weather StatementJKLBreathitt34 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.